# SDR ABXA050079

- Difficulty date: March 21, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- Aircraft time: 56,693 hours, 51,724 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5910228187
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE HAD 7 EXTERNAL SKIN CRACKS FROM CANTED STA 1197 TO 1208, LONGERON 13 LEFT TO LONGERON 14 LEFT.  CRACK LENGTHS FROM .5 TO .75 INCHES.  REPAIRED AREA IAW DC-9 SRM 53-01 AND 53-10.
